# SDR FDEA201005131527

- Difficulty date: May 13, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73511
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - EXISTING REPAIR FOUND AT RT STA 535 FRAME ADJACENT TO 9G NET YOKE UPPER AND LOWER FITTINGS.  EXISTING REPAIR AT MAIN DECK CARGO RT STA 535 FRAME ADJACENT TO 9G NET YOKE UPPER AND LOWER FITTINGS EVALUATED FOUND REPAIR NOT IAW ANY SRM REPAIR SCHEME. EXISTING REPAIR RE-ACCOMPLISHED IAW EA NR 1-5310-138000,  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
